Delayed Presentation of Antipsychotic Withdrawal Tardive Dyskinesia: A Case Report.
Аннотация
Tardive dyskinesia (TD) is an iatrogenic cause that occurs after prolonged use of antipsychotic and other dopamine-related medications and is described as repetitive, involuntary movement of muscles in the body. This case report focuses on an 80-year-old man who presented with a medical history encompassing dementia, bilateral blindness, glaucoma, hearing loss, hypertension, and hypercholesterolemia. He visited the clinic with a complaint of experiencing visual hallucinations. Investigations, including a CT head and EEG, revealed normal results, and Risperidone was prescribed. In the subsequent visit, Risperidone was prescribed again with Quetiapine and then replaced with valproate because of no change in symptoms and medication non-adherence. Over time, the patient felt better but started to have orofacial tremors after three months of discontinuing antipsychotic medications. For the orofacial tremors, the patient was prescribed Duetetrabenazine and asked for a follow-up visit. Early recognition and treatment of TD would be beneficial for these patients, and when prescribing, it's important to be aware that they may lead to delayed onset of TD.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.